# SDR QXEA2010112900817

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 22,609 hours, 23,513 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: FE282003
- Part serial: FR063
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,436 hours, 15,676 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DRIVE CAUTION ILLUMINATED WHEN FLAPS SELECTED TO 35 DEG.  FLAPS STOPPED AT 2 NEEDLE WIDTHS PRIOR TO 35 DEG.  FLAPS RETRACTED NORMALLY UPON SELECTING THEM UP AFTER LANDING.  FERRY FOR REPAIRS.  REF INSPECTED FLAP TRACKS, CARRIAGE ROLLERS, RUB BLOCKS, CHECKED WIRING BETWEEN FCU AND FPU, FCU TO FLAP LEVER, ADJUSTED FLAP POSITION TRANSDUCER (LT) REPLACED FLAP CONTROL MODULE, CK GOOD. GRD RAN, CYCLED FLAPS, NO DEFECTS. CHECK FLIGHT GOOD. RETURNED TO SERVICE.
